# SDR ASAA2017091021876

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,172 hours, 12,735 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472002 FOR  FAN LUBRICATION, FOUND FAN BLADE SHIMS WORN ON THE NR 2 ENGINE. ACFT GROUNDED.  REMOVED AND REPLACED THE FAN BLADE SHIMS IAW TASK CARD 78472002.
